# SDR SWI2025F01561

- Difficulty date: August 28, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE, DOOR SIDE, THE FIRST LUG BORE HAS IMPACT DAMAGE/OVAL SHAPED NO THE FORWARD SIDE (MARKED)   (C-CHECK RO 11/22/2025)REMOVED AND INSTALLED NEW PAX DOOR HINGE HALF. REF: CRJ-700 SRM 52-11-01-201-002-A01 AND DRAWING 601R31702 REV N, COMPLIED WITH SKY CARD 51-900-1002-SKY, LEAK CHECKED GOOD
